# SDR UIEA2020060201194

- Difficulty date: June 2, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,431 hours, 17,825 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: ANA012
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LOSS OF BLEED AIR PRESSURE. REMOVED AND REPLACED APU FLOW SENSING MODULE IAW AMM 49-53-08. TEST OK. THIS CLEARS MDDR 129149.
